# SDR NOCA20406

- Difficulty date: November 16, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS ADVISORY LIGHT ILLUMINATED DURING APPROACH, EICAS MESSAGE & OVERHEAD LIGHT.  PERFORMED BITE CHECK ON RIGHT & LEFT SPOILER MODULES, CLEARED FAULTS ON EICAS PER FIM 27-09-00/103 SHEET 5, SPOILER EICAS CLEARED SYS OK FOR SERVICE.  NO EXISTING FAULTS NOTED OR FOUND ON MODULE.  SYSTEM OK.
